# SDR HALA0800086

- Difficulty date: January 10, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACKS AT BS 880.  CORROSION REMOVED, CONFIRMED BY 10X MAGNIFICANTION IAW SRM 51-10-02 REV 76, BLENDED WITHIN LIMITS IAW SRM 53-00-52/101, REV 76.
